# SDR FDEA201102140561

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 INCH AFT OF FRAME 76, SEAT TRACK 2L CORRODED APPROX 1 SQ INCH.  REMOVED LEVEL 1 CORROSION IAW SRM 51-74-10, CHECKED LIMITS FOUND OUT OF LIMITS IAW SRM 53-10-16, PAGE 103.  REPAIRED SEAT TRACK 2L BETWEEN FR75 TO FR77 IAW SRM 53-10-16, FIG 208 SPLICE REPAIR SCHEME.
